# SDR DLM88080820

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 50,247 hours, 38,726 cycles
- Engine: Pwa JT8D219
- Engine time: 51,356 hours, 40,470 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Part time: 51,356 hours, 40,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE HAD LT ENG EPR 1.40 AND RT ENG EPR 1.88 WITH BOTH N1'S AT 75.  COULD ONLY CLIMB AT 500 FPM AT 300 KIAS.  PRESSURE CHECKED PT2 AND PT7 LINES NR 1 AND NR 2 ENGS.  FOUND P FLEX LINE THRU PYLON LEAKING ON NR 2 ENG.  REPLACED LINE.  PUM EPR SYSTEM UP WITH TEST BOX PER M/M.  ALL TEST CHECK GOOD.  RAN ENG PER M/M.  ALL CKS GOOD.
